Alert archive / Iowa / River Flood Warnings in 2015

River Flood Warning 6, NWS Des Moines, IA

June 15, 2015Dallas County, Polk County, Iowa

NWS Des Moines, IA issued this river flood warning at Jun 15, 2015, 5:25 PM CDT for Dallas County, Polk County, Iowa. It took effect at Jun 15, 2015, 7:00 PM CDT. It was in force for 39 hr.

The area

The outline as issued.

The facts

Issued
Jun 15, 2015, 5:25 PM CDT (22:25 UTC)
In effect from
Jun 15, 2015, 7:00 PM CDT
Expired
Jun 17, 2015, 9:43 AM CDT
In force
39 hr
Issued by
NWS Des Moines, IA
Area
Storm-based polygon
Flood severity
Minor

Counties Dallas County, IA, Polk County, IA

The radar

The Des Moines radar (KDMX), 26 km from the middle of the area, began a volume at 22:28 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Raccoon River at Van Meter (VNMI4).

Action stage
15 ft
Minor stage
17 ft
Moderate stage
22 ft
Major stage
23 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 05484500, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted, in the capitals the NWS used until 2016.

469 
WGUS43 KDMX 152225
FLWDMX

BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE DES MOINES IA
525 PM CDT MON JUN 15 2015

...The National Weather Service in Des Moines has issued a Flood 
Warning for all or portions of the following rivers in Iowa...
Raccoon River...

  Affecting the following counties in Iowa...Dallas...Polk
  
River forecasts include observed precipitation...as well as expected
precipitation over the next 24 hours.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If you encounter a flooded area...turn around and find an alternate 
route. Turn around...do not drown.

More information...including impact statements and crest histories 
is available on the Web at...  www.weather.gov/desmoines. In the 
menu on the left hand side of the page...click on the Rivers and 
Lakes link in the Hydrology section.

&&

IAC049-153-162225-
/O.NEW.KDMX.FL.W.0006.150616T0000Z-150617T1443Z/
/VNMI4.1.ER.150616T0000Z.150616T0600Z.150616T1443Z.NO/
525 PM CDT MON JUN 15 2015

...Flood Warning in effect until Tuesday morning...

The National Weather Service in Des Moines has issued a
* Flood Warning for
  The Raccoon River at Van Meter...or From the North and South 
  Raccoon Rivers...to Walnut Woods State Park.
* Until Tuesday morning.
* At 5:00 PM Monday the stage was 16.6 feet...or 0.4 feet below 
  Flood Stage.
* Flood Stage is 17.0 feet.
* No flooding is occurring and Minor flooding is forecast.
* Forecast...rise to Flood Stage this evening. Continue rising to 
  17.5 feet...or 0.5 feet above Flood Stage...after midnight 
  tonight. Go below Flood Stage Tuesday morning.
* Impact...At 17.0 feet...Secondary bridges are threatened along US 
  6 east of Adel.

&&

LAT...LON 4153 9397 4155 9396 4155 9375 4153 9374
      4151 9388 4153 9397             

$$
3 follow-up statements
262 
WGUS83 KDMX 160258
FLSDMX

FLOOD STATEMENT
NATIONAL WEATHER SERVICE DES MOINES IA
958 PM CDT MON JUN 15 2015

...The Flood Warning has been extended for all or portions of the 
following rivers in Iowa...Des Moines River...Raccoon River...

  Affecting the following counties in Iowa...Dallas...Polk
  
River forecasts include observed precipitation...as well as expected
precipitation over the next 24 hours.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If you encounter a flooded area...turn around and find an alternate 
route. Turn around...do not drown.

More information...including impact statements and crest histories 
is available on the Web at...  www.weather.gov/desmoines. In the 
menu on the left hand side of the page...click on the Rivers and 
Lakes link in the Hydrology section.

&&

IAC153-170258-
/O.EXT.KDMX.FL.W.0005.000000T0000Z-150619T1800Z/
/DESI4.2.ER.150615T0751Z.150615T1730Z.150618T1800Z.NO/
958 PM CDT MON JUN 15 2015

...Flood Warning now in effect until Thursday afternoon...

The Flood Warning continues for
  The Des Moines River at Des Moines SE 6th St...or From below the 
  Center Street dam...to Runnells.
* Until Thursday afternoon.
* At 9:00 PM Monday the stage was 26.3 feet...or 2.3 feet above 
  Flood Stage.
* Flood Stage is 24.0 feet.
* Moderate flooding is occurring and is forecast to continue.
* Forecast...rise to 26.6 feet...or 2.6 feet above Flood Stage...
  Tuesday afternoon. Then begin falling go below Flood Stage 
  Thursday afternoon.
* Impact...At 26.3 feet...Water covers Arthur Street east of 
  Carlisle.

&&

LAT...LON 4159 9356 4152 9333 4145 9333 4154 9356
      4159 9366 4159 9356             

$$

IAC049-153-170258-
/O.EXT.KDMX.FL.W.0006.000000T0000Z-150617T1706Z/
/VNMI4.1.ER.150615T2348Z.150616T0600Z.150616T1706Z.NO/
958 PM CDT MON JUN 15 2015

...Flood Warning now in effect until midday Tuesday...

The Flood Warning continues for
  The Raccoon River at Van Meter...or From the North and South 
  Raccoon Rivers...to Walnut Woods State Park.
* Until midday Tuesday.
* At 9:00 PM Monday the stage was 17.3 feet...or 0.3 feet above 
  Flood Stage.
* Flood Stage is 17.0 feet.
* Minor flooding is occurring and is forecast to continue.
* Forecast...rise to 17.9 feet...or 0.9 feet above Flood Stage...
  after midnight tonight. Then begin falling and go below Flood Stage 
  midday Tuesday.
* Impact...At 17.0 feet...Secondary bridges are threatened along US 
  6 east of Adel.

&&

LAT...LON 4153 9397 4155 9396 4155 9375 4153 9374
      4151 9388 4153 9397             

$$
977 
WGUS83 KDMX 160841
FLSDMX

FLOOD STATEMENT
NATIONAL WEATHER SERVICE DES MOINES IA
341 AM CDT TUE JUN 16 2015

...The Flood Warning has been extended for all or portions of the 
following rivers in Iowa...Raccoon River...

  Affecting the following counties in Iowa...Dallas...Polk
  
...The Flood Warning continues for all or portions of the following 
rivers in Iowa...Des Moines River...Raccoon River...

  Affecting the following counties in Iowa...Polk
  
River forecasts include observed precipitation...as well as expected
precipitation over the next 24 hours.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If you encounter a flooded area...turn around and find an alternate 
route. Turn around...do not drown.

More information...including impact statements and crest histories 
is available on the Web at...  www.weather.gov/desmoines. In the 
menu on the left hand side of the page...click on the Rivers and 
Lakes link in the Hydrology section.

&&

IAC153-170841-
/O.CON.KDMX.FL.W.0005.000000T0000Z-150619T1800Z/
/DESI4.2.ER.150615T0751Z.150615T1730Z.150618T1800Z.NO/
341 AM CDT TUE JUN 16 2015

...Flood Warning remains in effect until Thursday afternoon...

The Flood Warning continues for
  The Des Moines River at Des Moines SE 6th St...or From below the 
  Center Street dam...to Runnells.
* Until Thursday afternoon.
* At  3:00 AM Tuesday the stage was 26.2 feet...or 2.2 feet above 
  Flood Stage.
* Flood Stage is 24.0 feet.
* Moderate flooding is occurring and is forecast to continue.
* Forecast...rise to 26.6 feet...or 2.6 feet above Flood Stage...this
  afternoon. Go below Flood Stage Thursday afternoon.
* Impact...At  26.3 feet...Water covers Arthur Street east of 
  Carlisle.

&&

LAT...LON 4159 9356 4152 9333 4145 9333 4154 9356
      4159 9366 4159 9356             

$$

IAC049-153-170841-
/O.EXT.KDMX.FL.W.0006.000000T0000Z-150617T1702Z/
/VNMI4.1.ER.150615T2348Z.150616T0645Z.150616T1702Z.NO/
341 AM CDT TUE JUN 16 2015

...Flood Warning now in effect until midday today...

The Flood Warning continues for
  The Raccoon River at Van Meter...or From the North and South 
  Raccoon Rivers...to Walnut Woods State Park.
* Until midday today.
* At  3:00 AM Tuesday the stage was 17.6 feet...or 0.6 feet above 
  Flood Stage.
* Flood Stage is 17.0 feet.
* Minor flooding is occurring and is forecast to continue.
* Forecast...go below Flood Stage midday today.
* Impact...At  17.0 feet...Secondary bridges are threatened along US 
  6 east of Adel.

&&

LAT...LON 4153 9397 4155 9396 4155 9375 4153 9374
      4151 9388 4153 9397             

$$

IAC153-170841-
/O.CON.KDMX.FL.W.0002.000000T0000Z-150619T2230Z/
/DEMI4.2.ER.150612T2008Z.150616T1800Z.150618T2230Z.NO/
341 AM CDT TUE JUN 16 2015

...Flood Warning remains in effect until Thursday evening...

The Flood Warning continues for
  The Raccoon River at Des Moines Fleur Dr...or From Walnut Creek...
  to the Des Moines River.
* Until Thursday evening.
* At  2:45 AM Tuesday the stage was 15.2 feet...or 3.2 feet above 
  Flood Stage.
* Flood Stage is 12.0 feet.
* Minor flooding is occurring and Moderate flooding is forecast.
* Forecast...rise to 16.2 feet...or 4.2 feet above Flood Stage...this
  afternoon. Go below Flood Stage Thursday evening.
* Impact...At  16.0 feet...Southwest 30th Street is closed from 
  George Flagg Parkway to Bell Avenue. George Flagg Parkway is 
  closed from Southwest 30th Street to Southwest 28th Street.

&&

LAT...LON 4157 9361 4156 9368 4158 9367 4159 9362
      4157 9361                       

$$
797 
WGUS83 KDMX 161236
FLSDMX

FLOOD STATEMENT
NATIONAL WEATHER SERVICE DES MOINES IA
736 AM CDT TUE JUN 16 2015

...The Flood Warning has been cancelled for all or portions of the 
following rivers in Iowa...Raccoon River...

  Affecting the following counties in Iowa...Dallas...Polk
  
River forecasts include observed precipitation...as well as expected
precipitation over the next 24 hours.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If you encounter a flooded area...turn around and find an alternate 
route. Turn around...do not drown.

More information...including impact statements and crest histories 
is available on the Web at...  www.weather.gov/desmoines. In the 
menu on the left hand side of the page...click on the Rivers and 
Lakes link in the Hydrology section.

&&

IAC049-153-161306-
/O.CAN.KDMX.FL.W.0006.000000T0000Z-150617T1702Z/
/VNMI4.1.ER.150615T2348Z.150616T0645Z.150616T1122Z.NO/
736 AM CDT TUE JUN 16 2015

...Flood Warning is cancelled...

The Flood Warning is cancelled for
  The Raccoon River at Van Meter...or From the North and South 
  Raccoon Rivers...to Walnut Woods State Park.
* At  7:00 AM Tuesday the stage was 16.9 feet...or 0.1 feet below 
  Flood Stage.
* Forecast...fall to 14.2 feet Wednesday morning.
* Impact...At  17.0 feet...Secondary bridges are threatened along US 
  6 east of Adel.

&&

LAT...LON 4153 9397 4155 9396 4155 9375 4153 9374
      4151 9388 4153 9397             

$$

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Des Moines, IA wrote its last area forecast discussion before this river flood warning went out at Jun 15, 3:56 PM CDT, 1 hour 29 minutes earlier.

Area forecast discussion, Jun 15, 3:56 PM CDT, 1 hour 29 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE DES MOINES IA
356 PM CDT MON JUN 15 2015

.SHORT TERM /TONIGHT/...
ISSUED AT 331 PM CDT MON JUN 15 2015

COLD FRONT MAKING ITS WAY ACROSS THE CWA...CURRENTLY STRETCHING
ACROSS THE SOUTHERN THIRD OF THE AREA. HAVE SOME MORE INTENSE
SHOWERS/ISOLATED THUNDERSTORMS ALONG AND AHEAD OF THE FRONT. HAVE
HAD A FEW FUNNEL CLOUD REPORTS WITH STRONGER STORMS LOCATED IN
VICINITY OF THE FRONT. LANDSPOUT PARAMETERS ARE DECENT WITH HIGHER 0
TO 3 KM CAPE AND SFC VORTICITY. THE NON-SUPERCELL TORNADO PARAMETER
ON THE SPC MESO PAGE ALSO POINTING TO AREAS ALONG THE IA/MO BORDER.
THEREFORE WILL CONTINUE TO SEE THE POTENTIAL FOR THESE BRIEF FUNNEL
CLOUDS...WITH TOUCHDOWNS POSSIBLE BUT SOMEWHAT UNLIKELY THROUGH
SUNSET AS THE FRONTAL BOUNDARY MAKES ITS WAY ACROSS THE REMAINDER OF
THE SOUTHERN/SOUTHEASTERN CWA. OTHERWISE POST FRONTAL PRECIP
STARTING TO DIMINISH AND ERODE AS DRIER AIR MAKES ITS WAY INTO THE
AREA ALOFT. PRECIP WILL CONTINUE TO DIMINISH ACROSS THE SOUTHERN
HALF OF THE CWA THIS EVENING WITH SKIES EXPECTED TO CLEAR AS WELL
OVERNIGHT. COOLER TEMPS EXPECTED OVERNIGHT WITH THE DRIER AIR MOVING
IN AND CLEARING SKIES...SO HAVE MAINLY LOWS IN THE 50S TO LOWER 60S.

.LONG TERM /TUESDAY THROUGH MONDAY/...
ISSUED AT 331 PM CDT MON JUN 15 2015

THE EXTENDED WILL REMAIN UNSETTLED WITH SEVERAL SHORTWAVES AND
FRONTAL BOUNDARIES AFFECTING THE AREA. FOR TUESDAY THOUGH THE
FRONTAL BOUNDARY THAT PASSED MONDAY WILL SETTLE SOUTH OF THE CWA
SO WE SHOULD SEE A DRY DAY ALTHOUGH PRECIP WILL LINGER VERY NEAR
THE SOUTHERN BORDER OF IOWA.

A SHORTWAVE THEN BEGINS TO MOVE INTO THE AREA TUESDAY NIGHT IN
ADDITION TO A SURFACE LOW OVER THE WESTERN PLAINS. BY WEDNESDAY
MORNING THERE WILL BE TWO AREAS OF PRECIP ACROSS IOWA ONE ACROSS
THE NORTHWEST AND ONE ACROSS THE SOUTHEAST IN RESPONSE TO THESE
SYSTEMS. FOR WEDNESDAY THE SURFACE LOW SHIFTS NORTHEAST AND DRAGS
A FRONTAL BOUNDARY ACROSS CENTRAL IOWA AS UPPER RIDGING DEVELOPS
OVER THE ROCKIES WHICH DEVELOPS A DOWNSTREAM TROUGH OVER THE UPPER
MIDWEST. ADDITIONAL SHOWERS AND THUNDERSTORM CHANCES WILL PERSIST
THROUGH WEDNESDAY NIGHT. THERE WILL BE DECENT INSTABILITY IN PLACE
BUT BETTER SHEAR WILL BE MAINLY CONFINED TO MN SO I AM NOT
PARTICULARLY IMPRESSED WITH SEVERE CHANCES.

THE MODELS LOOSE CONTINUITY FOR THURSDAY/FRIDAY BUT IN GENERAL
WEAK RIDGING SHIFTS OVER THE REGION WITH SUBTLE SHORT WAVES
PASSING MAINLY NORTH OF IOWA BUT A SURFACE LOW WILL RESIDE OVER
THE NORTHERN PLAINS. ITS UNCLEAR WHERE THE FRONT WILL SET UP BUT
CONFIDENCE IS LOW ON PRECIP CHANCES FOR THURSDAY. ON FRIDAY THE
SURFACE LOW SHIFTS FURTHER EAST AND CHANCES ARE A LITTLE BETTER
FOR PRECIP.

OVER THE WEEKEND A STRONGER SHORTWAVE IS PROGGED TO MOVE ACROSS
THE NORTHERN PLAINS BUT MODEL DIFFERENCES AS TO THE STRENGTH OF
THE WAVE AND THE LOCATION OF ANY SURFACE BOUNDARIES ARE CAUSING
LOW CONFIDENCE IN THE POP FORECAST...ALTHOUGH IT DOES APPEAR THAT
NORTHERN IOWA HAS THE BEST CHANCE FOR PRECIP BUT HOW FAR SOUTH
THAT CHANCE WILL EXTEND IS UNCLEAR.

&&

.AVIATION...15/18Z
ISSUED AT 1248 PM CDT MON JUN 15 2015

AREA OF SHOWERS TO CONTINUE TO MOVE THROUGH THE CWA FROM NORTH TO
SOUTH AS A COLD FRONTAL BOUNDARY SINKS THROUGH THE STATE. SOME
ISOLATED THUNDERSTORMS EXPECTED ACROSS SOUTHERN IOWA THIS
AFTERNOON EMBEDDED IN THE AREA OF SHOWERS. MAINLY VFR CIGS WITH
POCKETS OF MVFR/IFR FOR A FEW MORE HOURS...THEN CONDITIONS SHOULD
GO VFR FOR THE REMAINDER OF THE FORECAST PERIOD AS PRECIPITATION
MOVES OUT OF THE AREA. WIND TO BE PRIMARILY NORTHWEST BEHIND THE
FRONT...SHIFTING AROUND TO THE NORTHEAST FOR TUESDAY.

&&

.DMX WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

SHORT TERM...BEERENDS
LONG TERM...FAB
AVIATION...BEERENDS
Hazardous weather outlook, Jun 15, 5:52 AM CDT, 11 hours 33 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE DES MOINES IA
552 AM CDT MON JUN 15 2015

IAZ044>050-057>062-070>075-081>086-092>097-161100-
CRAWFORD-CARROLL-GREENE-BOONE-STORY-MARSHALL-TAMA-AUDUBON-GUTHRIE-
DALLAS-POLK-JASPER-POWESHIEK-CASS-ADAIR-MADISON-WARREN-MARION-
MAHASKA-ADAMS-UNION-CLARKE-LUCAS-MONROE-WAPELLO-TAYLOR-RINGGOLD-
DECATUR-WAYNE-APPANOOSE-DAVIS-
552 AM CDT MON JUN 15 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL IOWA.

.DAY ONE...TODAY AND TONIGHT

SHOWERS AND THUNDERSTORMS ARE EXPECTED THROUGH TONIGHT. SOME OF
THE THUNDERSTORMS WILL PRODUCE HEAVY RAINFALL OF 1 TO 2 INCHES
TODAY. LOCALIZED FLASH FLOODING IS POSSIBLE TODAY ESPECIALLY OVER
AREAS THAT RECEIVE ADDITIONAL HEAVY RAINFALL ON TOP OF LAST NIGHTS
RAINFALL. A FEW STORMS MAY BE SEVERE THIS AFTERNOON SOUTHEAST OF
A CRESTON TO TAMA LINE WITH WIND BEING THE MAIN THREAT.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

ADDITIONAL THUNDERSTORMS ARE POSSIBLE WEDNESDAY THROUGH SATURDAY.
AT THIS TIME THE THREAT OF SEVERE WEATHER REMAINS LOW THROUGH
WEDNESDAY.

CHANCES FOR THUNDERSTORMS RETURN FRIDAY THROUGH SUNDAY. THERE
WILL BE AN INCREASED RISK OF SEVERE THUNDERSTORMS LATE IN THE WEEK
AND WEEKEND WITH THE POTENTIAL FOR HEAVY RAINFALL SATURDAY INTO
SATURDAY NIGHT.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED AT THIS TIME BUT RAINFALL
REPORTS ARE APPRECIATED.

IAZ004>007-015>017-023>028-033>039-161100-
EMMET-KOSSUTH-WINNEBAGO-WORTH-PALO ALTO-HANCOCK-CERRO GORDO-
POCAHONTAS-HUMBOLDT-WRIGHT-FRANKLIN-BUTLER-BREMER-SAC-CALHOUN-
WEBSTER-HAMILTON-HARDIN-GRUNDY-BLACK HAWK-
552 AM CDT MON JUN 15 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL IOWA.

.DAY ONE...TODAY AND TONIGHT

SHOWERS AND NON SEVERE THUNDERSTORMS ARE EXPECTED THROUGH THIS
AFTERNOON. A FEW OF THE STORMS MAY PRODUCE HEAVY RAINFALL.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

ADDITIONAL THUNDERSTORMS ARE POSSIBLE WEDNESDAY THROUGH SATURDAY.
AT THIS TIME THE THREAT OF SEVERE WEATHER REMAINS LOW THROUGH
WEDNESDAY.

CHANCES FOR THUNDERSTORMS RETURN FRIDAY THROUGH SUNDAY. THERE
WILL BE AN INCREASED RISK OF SEVERE THUNDERSTORMS LATE IN THE WEEK
AND WEEKEND WITH THE POTENTIAL FOR HEAVY RAINFALL SATURDAY INTO
SATURDAY NIGHT.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED AT THIS TIME.

REV

In the hours before

Local storm report, Jun 15, 12:21 PM CDT, 5 hours 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DES MOINES IA
1221 PM CDT MON JUN 15 2015

...TIME...  ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
...DATE...  ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1000 AM     HEAVY RAIN       1 ENE SAYLORVILLE       41.69N 93.61W
06/15/2015  M5.40 INCH       POLK               IA   TRAINED SPOTTER

            5.40 INCHES OVER THE LAST 24 HRS...SPOTTER
            IN ANKENY/SAYLORVILLE OBSERVER LOCATION
            ANKENY.

&&

NWS DES MOINES IA
IRIS SYSTEM
Special weather statement, Jun 15, 1:11 PM CDT, 4 hours 14 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE DES MOINES IA
111 PM CDT MON JUN 15 2015

IAZ074-075-082>086-092>097-152115-
MARION-MAHASKA-UNION-CLARKE-LUCAS-MONROE-WAPELLO-TAYLOR-RINGGOLD-
DECATUR-WAYNE-APPANOOSE-DAVIS-
INCLUDING THE CITIES OF...PELLA...KNOXVILLE...OSKALOOSA...
CRESTON...OSCEOLA...CHARITON...ALBIA...OTTUMWA...BEDFORD...
LENOX...NEW MARKET...MOUNT AYR...LAMONI...LEON...CORYDON...
SEYMOUR...ALLERTON...HUMESTON...CENTERVILLE...BLOOMFIELD
111 PM CDT MON JUN 15 2015

...CONDITIONS ARE FAVORABLE FOR FUNNEL CLOUDS...

CURRENT ATMOSPHERIC CONDITIONS SUPPORT THE DEVELOPMENT OF FUNNEL
CLOUDS. USUALLY...THESE FUNNEL CLOUDS CAN FORM FROM SHOWERS AND
WEAK THUNDERSTORMS. THESE FUNNELS ARE NORMALLY BRIEF...DROP ONLY
A FEW HUNDRED FEET FROM THE CLOUD BASE...AND RARELY BECOME A
TORNADO OR CAUSE DAMAGE. HOWEVER...IF ONE IS SPOTTED...PLEASE
IMMEDIATELY REPORT IT TO THE NATIONAL WEATHER SERVICE. IF A TORNADO
WARNING WOULD BECOME NECESSARY...TAKE APPROPRIATE ACTION.

MJB
Local storm report, Jun 15, 1:23 PM CDT, 4 hours 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DES MOINES IA
123 PM CDT MON JUN 15 2015

...TIME...  ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
...DATE...  ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0100 PM     FUNNEL CLOUD     2 S LENOX               40.85N 94.55W
06/15/2015                   TAYLOR             IA   TRAINED SPOTTER

            SPOTTER REPORTS OF TWO FUNNEL CLOUDS
            NORTHWEST OF CLEARFIELD, IA. NO CONTACT WITH
            THE GROUND AT THE TIME OF REPORT.

&&

NWS DES MOINES IA
IRIS SYSTEM
Local storm report, Jun 15, 2:41 PM CDT, 2 hours 44 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DES MOINES IA
241 PM CDT MON JUN 15 2015

...TIME...  ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
...DATE...  ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0229 PM     FUNNEL CLOUD     5 S NEW SHARON          41.40N 92.66W
06/15/2015                   MAHASKA            IA   LAW ENFORCEMENT

&&

NWS DES MOINES IA
IRIS SYSTEM

The office that day

Everything else NWS Des Moines, IA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 15, 3:18 AM CDTFlash Flood WarningDMXPolk6 hr
Jun 15, 4:17 AM CDTRiver Flood WarningDMXPolk55 hr

Nearby

River Flood Warnings in Iowa, 2015Every river flood warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.